Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
rebound of the anxiety attacks is expected while tapering down klonopin dose.
In this case, her lfe has been crippled by the worsening anxiety and panic attacks.
Klonopin dose should be increased to 0.5 mg for now to help with her symptoms.
The weaning should be done very slowly and if possible another medication should be added to help with the symptoms.
Ok, that's kind of what I thought. I have a call into her phyciastrist, but she sometimes takes 3-4 days to call back. She is already on Buspar, so I don't know what they would add, but I will suggest that she up her Klonopin for now, until we can reach the doctor. We don't want to put her on another Benzo as the withdrawal has been hell.
Have you ever heard of a program called "Panic away"? It's all over the internet as a panic reduction program. Fact or hype?
Yes that shoudl be fine.
Panic away program is a type of psychotherapy.
This may work along with medications.
She can see a psychotherapist for better effect.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/